# SDR ZJ62006F00000

- Difficulty date: May 20, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N16EX
- Make and model: Bag JETSTM3101
- Aircraft serial: 826
- Engine: Garrtt TPE331*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8978018
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW ATTEMPTED TO MAKE TAKEOFF TORQUE OF 95 PERCENT.  AIRCRAFT HELD 85 PERCENT SLOWLY RISING TO 90 PERCENT.  THE FLIGHT CREW STARTED ROLL AND THE LT ENGINE TORQUE ROLLED BACK TO 80 PERCENT.  TTL WAS ON AND SRL WAS ON.  FLIGHT CREW ABORTED TAKEOFF.  MAINTENANCE REMOVED AND REPLACED ENGINE FUEL CONTROL WITH NEW.  (K)
